# SDR USAA070688

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 72, RIGHT WING, LOWER SURF, Z-ANGLE 3 FWD ATTACH FASTENERS ELONGATED.  REMOVED FASTENERS, OVERSIZE & COLD WORK HOLES, & INSTALLED FIRST-OVER FASTENERS PER SRM 51-40-02, 51-40, DEFECT SIZE:  .125 INCHES.
